- 04-01-2011, 12:58 AM
I have the Apple Cinnamon flavor and let me say that I LOVE this flavor. It is without a doubt the best tasting whey powder I have ever tasted. Well done by the NP folks.
However, I have had major gastrointestinal issues since using it. If I use two scoops at once I immediately bloat and have major stomach cramps. I am attributing this largely to the Stevia based off what I have read about it online. Maybe I am allergic? or just really sensitive to tiny amounts of it?
Anyone else experience this?
Similar Forum Threads
- By stankydanky in forum NutraplanetReplies: 4Last Post: 03-13-2011, 04:13 PM
- By bigbeef in forum NutraplanetReplies: 30Last Post: 02-09-2011, 10:07 AM
- By appleyard777 in forum Supplement LogsReplies: 5Last Post: 01-28-2011, 02:45 PM
- By grapplerhayes in forum SupplementsReplies: 3Last Post: 01-21-2011, 12:27 AM
- By stryder in forum NutraplanetReplies: 20Last Post: 01-04-2011, 12:20 PM